Dynamical Consistence of Euler Scheme for Leslie-Gower Predator-Prey Model with Holling Type II Functional Response

Full Text PDF PDF
Author(s) Siti Nurul Afiyah | Wuryansari Muharini K | Trisilowati
Pages 441-445
Volume 4
Issue 9
Date September, 2015
Keywords Discrete Leslie-Gower Predator-Prey Model, Holling Type II Functional Response, Stability, Dynamical Consistent.
Abstract

In this paper, we investigate Euler scheme for Leslie-Gower predator-prey model with Holling-type II. Dynamical behavior of the discrete model such as the existence and stability of the equilibrium point are analyzed. Investigation on the dynamical consistence of the discrete model against the continuous model, which includes the existence condition and stability of the equilibrium points has been performed. It is shown that the discrete model is dynamically consistent with its continuous model for relatively small step-size.

< Back to September Issue